# SDR CA970228006

- Difficulty date: January 30, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8201
- System (JASC): 2121 · Air Distribution Fan
- Part: Clamp
- Part number: DSC704
- Condition: Loose
- Location: At Duct
- Stage of operation: CL
- Nature of condition: D
- Precautionary procedure: B, I, A

## Discrepancy

(CAN) DURING CLIMB AT APPROXIMATELY 15,000 FEET, A DUCT CONNECTION DECOUPLED AT THE RECIRCULATION FAN. THE CABIN DEPRESSURIZED. THE CREW FOLLOWED PUBLISHED PROCEDURES AND LANDED SAFELY. THERE WERE NO INJURIES. DUCT CONNECTION HAD RECEIVED MAINTENANCE 2 DAYS EARLIER AND NOT BEEN PROPERLY SECURED.
